RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 3, Pages 630–638 (Mi izv2283)  

This article is cited in 7 scientific papers (total in 7 papers)

On a problem of Zygmund

S. V. Bochkarev


Abstract: In this paper a complete solution is given to a problem of Zygmund on the absolute convergence of the Fourier series of a function of bounded variation.

Full text: PDF file (568 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:3, 629–637

Bibliographic databases:

UDC: 517.5
MSC: Primary 42A28, 26A45; Secondary 26A15
Received: 06.06.1972

Citation: S. V. Bochkarev, “On a problem of Zygmund”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973), 630–638; Math. USSR-Izv., 7:3 (1973), 629–637

Citation in format AMSBIB
\Bibitem{Boc73}
\by S.~V.~Bochkarev
\paper On a~problem of Zygmund
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 3
\pages 630--638
\mathnet{http://mi.mathnet.ru/izv2283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=370038}
\zmath{https://zbmath.org/?q=an:0273.42004}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 3
\pages 629--637
\crossref{https://doi.org/10.1070/IM1973v007n03ABEH001965}


Linking options:
  • http://mi.mathnet.ru/eng/izv2283
  • http://mi.mathnet.ru/eng/izv/v37/i3/p630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bochkarev, “On the absolute convergence of Fourier series in bounded complete orthonormal systems of functions”, Math. USSR-Sb., 22:1 (1974), 201–216  mathnet  crossref  mathscinet  zmath
    2. S. V. Bochkarev, “Multiplicative Inequalities for the $L_1$ Norm: Applications in Analysis and Number Theory”, Proc. Steklov Inst. Math., 255 (2006), 49–64  mathnet  crossref  mathscinet  elib
    3. S. V. Bochkarev, “Multiplicative Bounds for $L_1$-Norms of Exponential Sums”, Journal of Mathematical Sciences, 155:1 (2009), 47–56  mathnet  crossref  mathscinet
    4. S. V. Bochkarev, “A Generalization of Kolmogorov's Theorem to Biorthogonal Systems”, Proc. Steklov Inst. Math., 260 (2008), 37–49  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. Elijah Liflyand, “Fourier transform versus Hilbert transform”, J Math Sci, 187:1 (2012), 49  crossref
    6. S. V. Bochkarev, “de la Vallée-Poussin means of Fourier series for the quadratic spectrum and for spectra with power-like density”, Russian Math. Surveys, 69:1 (2014), 119–152  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. S. V. Bochkarev, “An abstract Kolmogorov theorem, and an application to metric spaces and topological groups”, Sb. Math., 209:11 (2018), 1575–1602  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:246
    Full text:76
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019